# SDR DALA2020112403857

- Difficulty date: November 24, 2020
- Submitted: November 24, 2020
- Operation: Air carrier
- Aircraft: N830MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29701
- Aircraft time: 77,555 hours, 15,143 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Rt Wing Le
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAINTENANCE FOUND RT WING LEADING EDGE UPPER SURFACE CRACK AT WS 495.  REPAIRED THE CRACK ON RT WING LEADING EDGE UPPER SURFACE AT WS 495, PER SRM 57-41-01.
